# SDR AALA20161206002

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 84,336 hours, 45,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 3456
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. INTERIOR PORTABLE EMERGENCY LIGHT BY FORWARD ENTRY DOOR TESTED DIM. REMOVED AND REPLACED PORTABLE LIGHT ASSEMBLY IAW 33-53-00.
